# SDR 9JLA2020110929404

- Difficulty date: July 23, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N887PC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0095
- Aircraft time: 4,671 hours, 3,049 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30619632
- Part serial: 1615026242090
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO 1 ENGINE N1 FLUCTUATED AT CRUISE AND ALSO RECEIVED AN AMBER COMPUTER NO 1 ANNUNCIATOR.  THE MAINTENANCE VENDOR TROUBLESHOT, PER HONEYWELL TECH SUPPORT AND DETERMINED THAT THE P1-16 ENGINE WIRING HARNESS WAS DEFECTIVE.  THE HARNESS WAS REMOVED AND A NEW HARNESS WAS INSTALLED.  GROUND OPERATION CHECKS WERE SATISFACTORY.
